# SDR REXA2017012900210

- Difficulty date: January 29, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK STICK 1 HAS CORROSION IN CABIN FS364 - FS405. REMOVED AND REPLACED RT AISLE SEAT TRACK STICK 1 IAW AMM 53-01-11-400-802 STEP B 1-8.
